# SDR AALA972462

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG SUPPORT AT SEVERAL PLACES BETWEEN FRAME 60-63.  REMOVED AND REPLACED FRAME SUPPORT FROM FRAME 59-64 PER SRM 53-10-14.  (M)
